# SDR RRXA97309

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Engine: Ge CFM562C1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: CA11603
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

ON CLIMBOUT EGT ON #3 ENG DROPPED 200 THEN FLUCTUATED BETWEEN 535 AND 542.  IT IS UNRELIABLE.  WE PERFORMED PRECAUTIONARY SHUTDOWN ON #3 ENG.  **********CORRECTIVE ACTION**********R&R L/H EGT HARNESS OPS CK OF #3 EGT GOOD THRU ALL RANGES.
